# SDR DALA2021082304942

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,979 hours, 36,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR TAILCONE DEPLOYMENT LANYARD IS IMPROPERLY ROUTED AT THE RELEASE CAM. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0134:2700-2002/001 00340: MAINTENANCE REROUTED THE LANYARD, CHECKED THE LOCK CABLE ADJUSTMENT, AND SAFETIED THE TURNBARREL REF B717 AMM 53-52-01. ADJUSTMENT CHECKED WITHIN LIMITS. (LP #1916461)
